# SDR CA120423008

- Difficulty date: April 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) UPON LIFT OFF FROM AN OIL RIG, THE ACFT IS REPORTED TO HAVE LOST POWER.  THE EMERGENCY FLOATS WERE DEPLOYED BEFORE THE ACFT  WAS DITCHED IN THE WATER.  NO ONE ON BOARD WAS INJURED.
